# SDR RAIA960524

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan Blower
- Part number: 125220011
- Condition: Overheat
- Location: Cabin
- Part time: 631 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DCA - FLT 7742 - SMOKE IN CABIN DURING TAXI.  REPLACED AIRCONDITIONING BLOWER FAN MOTOR.  (M)
